# SDR DU0S2016FA0000130

- Difficulty date: March 11, 2016
- Submitted: March 11, 2016
- Operation: General aviation
- Aircraft: N226DS
- Make and model: Diamon DA 42
- Aircraft serial: 42AC137
- Aircraft time: 405 hours
- Engine: Lyc IO360M1A
- System (JASC): 7320 · Fuel Controlling System
- Part: Servo
- Part number: 25765681
- Part serial: 70DX8902
- Condition: Abnormal
- Location: Fuel Sys
- Part time: 405 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL INJECTOR REMOVED FOR BEING EXCESSIVE RICH. THIS INJECTOR IS A NEW UNIT WITH 405 TTSN.  IAW MFG CHECK LIST, THE ENGINE IS LEANED AT 2200 RPM TO PEAK.  AFTER LEANING THE THROTTLE S RETARDED TO 2200 RPM, THE NORMAL RISE IS 40-50 RPM.  THIS WAS IN EXCESS OF 200 RPM.  AT O/H THE REPAIR STATION REPORTED THE IDLE SETTING AND SENSITIVITY WERE OUT OF TOLERANCE.
